# SDR DALA2023010900118

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 110,920 hours, 16,681 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.   FOUND THE R1 SLIDE PLACARD TO BE HITTING SLOT,  ADJUSTED SLIDE PLACARD IAW AMM 25-61, OPS NORMAL ACFT OK FOR SVC.
